# SDR 2A6R1118202574602

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 6,843 hours, 17,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Xmsn Deck
- Condition: Chafed
- Location: Zone 200
- Part time: 6,843 hours, 17,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS FOUND ON THE L/H TRANSMISSION DECK BESIDE THE 7° BULKHEAD BRACE STRUT MOUNT. THIS DAMAGE MEASURED 0.5” IN WIDTH, 0.5” IN LENGTH, AND 0.048” IN DEPTH. AN APPROXIMATE LOCATION OF THE DAMAGE IS AT F.S 3640.26MM, W.L -1776.64MM, AND L.B.L -718MM. A DETAILED DESCRIPTION OF THE TYPICAL DAMAGE REPAIR AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 17-5330-EA-5330, INITIAL REVISION DATED 13 NOV 2025 AND IS SUBSTANTIATED BY FAA FORM 8110-3,
